# SDR USAA2013010200016

- Difficulty date: January 1, 2013
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 64,589 hours, 43,293 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Inoperative
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE MAIN ENTRY DOOR SNUBBER INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED SNUBBER ASSEMBLY PER AMM 52-11-71.  OPS NORMAL.
